EXCHANGE RATE REVERSION UNDER REGIMES OTHER THAN FREE FLOAT
Luke Lin and
Wenyuan Lin
International Journal of Finance & Economics, 2013, vol. 18, issue 3, 293-306
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (5)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:ijfiec:v:18:y:2013:i:3:p:293-306
Ordering information: This journal article can be ordered from
http://jws-edcv.wile ... PRINT_ISSN=1076-9307
Access Statistics for this article
International Journal of Finance & Economics is currently edited by Mark P. Taylor, Keith Cuthbertson and Michael P. Dooley
More articles in International Journal of Finance & Economics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().